MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLL 6GAL RED SMALL OPEN CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ SHARPS COLL 6GAL RED SMALL OPEN CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305160
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medical device expiration date: unknown.Device evaluated by mfr: a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bd¿ sharps coll 6gal red small open cap lid was chipped.This was discovered before use.The following information was provided by the initial reporter: the corner of the lid was chipped.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: no samples or pictures were received.Three attempts to get more information or pictures were made, however in none of the cases additional information were provided.The dhr review process was not able to perform due to the lot number was unknown.Conclusion: based on information provided it was not possible determine the root cause like a failure mode related to the manufacturing process because there is no enough information like a picture of the original packaging to perform an exhaustive investigation.

Brand Name
BD¿ SHARPS COLL 6GAL RED SMALL OPEN CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8776078
Report Number2243072-2019-01367
Device Sequence Number2374865
Product Code FMI
UDI-Device Identifier50382903051606
UDI-Public50382903051606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305160
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;